# SDR SCNA20230213080

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 15,229 hours, 6,089 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  756513:  OVEN #1 AFT GALLEY OVEN SMOKES.   RESOLUTION:  CLEANED INSERTS AND BOTTOM OF OVEN OPS CK OVEN REF AMM 25-31-00 OK FOR SERVICE.
